# SDR AWXA9900080

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498595270
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, STRINGER CRACK STA 500B HAS 2 CRACKS AROUND FASTENERS.  CUT OUT DAMAGED SECTION PER SRM 53-10-3 FIG 1. FABRICATED AND INSTALLED NEW STRINGER, U-CHANNEL, AND J ANGLES PER SRM 53-10-3 FIG 1 AND SRM 51-30-0.  ALODINED AND PRIMED PER SRM 51-10-2.  STRINGER BAC1498- 595270 J-ANGLES 7075-T6 .040, U-CHANNEL 7075-T6 .040
